Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 3022
Article:
Twisted Edwards Elliptic Curves for Zero-Knowledge Circuits
Authors:
by
Marta Bellés-Muñoz, Barry Whitehat, Jordi Baylina, Vanesa Daza and Jose Luis Muñoz-Tapia
Link:
https://www.mdpi.com/2227-7390/9/23/3022
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.